MAUDE Adverse Event Report: EXACTECH, INC. INSERTER, SMALL GLENOID PLATE, SPRING-LOADED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. INSERTER, SMALL GLENOID PLATE, SPRING-LOADED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 321-35-23
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during surgical use, the pin fell out and was disassembled.No parts or pieces fell into the patient wound site.No surgical delay/prolongation.No patient information provided.Device is returning.
 
Additional Manufacturer Narrative
(h3): pending evaluation.
 
Additional Manufacturer Narrative
The broken small glenoid baseplate inserter reported may have been due to the device being subjected to repeat forces over numerous surgical uses, which led to failure of the weld holding the dowel pin onto the baseplate inserter, and ultimately resulted in disassembly of the subcomponents.

Brand Name
INSERTER, SMALL GLENOID PLATE, SPRING-LOADED
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17595291
Report Number1038671-2023-02003
Device Sequence Number7420788
Product Code LXH
UDI-Device Identifier10885862566355
UDI-Public10885862566355
Combination Product (Y/N)N
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number321-35-23
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown